# SDR COMA0460403

- Difficulty date: July 2, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 24,585 hours, 23,250 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5759 GEAR DISAGREE WARNING WOW AND STEERING INOP MESSAGE.  SERVICED THE NLG SHOCK STRUT.  RETRACTION CHECKS NORMAL.
